# SDR 2008UALA01256

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 59,656 hours, 20,048 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Part number: MXA1040
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSV O2 MASK EMERGENGY BUTTON STUCK ON.  REPLACED SWITCH, OPS NORMAL.
